# SDR TRBA2010151

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,333 hours, 30,107 cycles
- Engine: Pwa PW127
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND FLOOD LIGHT ON BOTTOM STEP OF MAIN CABIN ENTRY DOOR IS INOP.  OPS CHECKED FLOOD LIGHT EMERGENCY LIGHT AT MAIN CABIN DOOR BOTTOM STEP FOUND WORKING PROPERLY TESTED OK IAW JIC 33-50-00.
